# SDR CA020710003

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN)   RIGHT ENGINE OF A/C B3967, EXPERIENCED IFSD IN WESTERN CHINA (CHONGQING) ABOUT 10 MINUTES AFTER TAKING OFF. A LARGE "BANG" WAS HEARD AT THE ALTITUDE OF 6000 METERS ( REPORTED BY THE PILOT). A/C RETURNED TO GATE SAFETY WITH SINGLE ENGINE.  BOROSCOPE INSPECTION DISCLOSED HPT BLADES TO BE FRACTURED.
